# SDR YENA2022112901167

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 026
- Aircraft time: 42,903 hours, 27,818 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 78 S28-29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION CPCP FINDING: CORROSION ON SHEARCLIP ON FR78 BETWEEN STGR 29L / 28L AT AFT CARGO. WAS REMOVED AND EVALUATED WITHIN LIMITS PER EMB-190 SRM 51-12-01, SRM 51-10-03, AND SRM 51-75-16; SUMMARY OF NRC 00055: CORROSION ON SHEARCLIP ON FR78 BETWEEN STRG 29L / 28L AT AFT CARGO. WAS REMOVED AND EVALUATED WITHIN LIMITS PER EMB-190 SRM 51-12-01, SRM 51-10-03, AND SRM 51-75-16. WORK ACCOMPLISHED ON TECHOPS W/O N216JB/2075/E190/BRIDGE CHECK  NR 00055. (CONSIDERED AS A MAJOR REPAIR)
